Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/96602
Title: A family of local rings with rational Poincare series
Author: Elías García, Joan
Valla, Giuseppe
Keywords: Anells commutatius
Àlgebra commutativa
Anells locals
Commutative rings
Commutative algebra
Local rings
Issue Date: Apr-2009
Publisher: American Mathematical Society (AMS)
Abstract: In this note we compute the Poincaré series of almost stretched Gorenstein local rings. It turns out that it is rational.
Note: Reproducció del document publicat a: http://dx.doi.org/10.1090/S0002-9939-08-09736-0
It is part of: Proceedings of the American Mathematical Society, 2009, vol. 137, num. 4, p. 1175-1178
Related resource: http://dx.doi.org/10.1090/S0002-9939-08-09736-0
URI: http://hdl.handle.net/2445/96602
ISSN: 0002-9939
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
589087.pdf118.54 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.